# SDR UPS03841210

- Difficulty date: August 26, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 76,467 hours, 26,519 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: DC853B003501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C2,  2 EACH CRACKED SEAT TRACK FITTINGS ,B-PIT CEILING STA. 420,RBL 24.  REMOVED DAMAGED SEAT TRACK SECTION BETWEEN STA. 300 TO 490 RBL 24-31 FABRICATED AND REPLACED SEAT TRACK SECTION IAW SRM. 53-2-3 FIG. 8A,AND REPLACED FITTINGS IAW SRM. 53-2-3 FIG. 8A.
